MAUDE Adverse Event Report: IN2BONES, USA 5MS; T7 DRIVER

IN2BONES, USA 5MS; T7 DRIVER
Model Number P06 S0021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dring a procedure, a driver tip broke off into a locking screw.The surgeon was unable to remove the tip from the head of the screw.The surgeon attempted to remove the tiop without success.A review of the product device history record indicated there were no non-conformances and the parts were manufacured to specifications.The product was disposed of at the hospital and was not available for evaluation.There has been no patient complication reported to-date.
 
Additional Manufacturer Narrative
No device problems were identified through the product device history record.

Brand Name
5MS
Common Device Name
T7 DRIVER
Manufacturer (Section D)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer Contact
robert buchanan
6000 poplar avenue
suite 115
memphis, TN 38119
9012607931
MDR Report Key15047451
Report Number3011580264-2022-00002
Device Sequence Number5601675
Product Code LXH
UDI-Device Identifier00810021861869
UDI-Public(01)00810021861869(17)260310(10)1051191
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberP06 S0021
Device Lot Number1051191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P64 ST412 - 2.4X12MM LOCKING SCREW, LOT GM002584
Patient SexFemale